# SDR PCAA0210119

- Difficulty date: October 6, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 28,844 hours, 32,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FORWARD EMERGENCY FLOOR LIGHTS HAD 4TH RED LIGHT INOPERATIVE.  BROKEN WIRE WAS RESPLICED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
